Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Calvin C. Moore and Claude Schochet
Title: Global analysis on foliated spaces
Additional book information: Mathematical Sciences Research Institute Publications, vol. 9, Springer-Verlag, New York, Berlin, Heidelberg, 1988, 377 pp., $34.00. ISBN 0-387-96664-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: James L. Heitsch
Journal: Bull. Amer. Math. Soc. 20 (1989), 112-117
American Mathematical Society